HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

How To Stop Spotting On Krimson 35 ?

default
Posted on Wed, 29 May 2024
Question: Hi doctor, how to stop spotting on krimson 35. I have completed 14 days of 21 day course Tablets. I had spotting from the 10th day of starting the tablet. The spotting is very less just 3/4 drops a day like curd consistency, slightly brown. I want to stop the spotting as I'm spending quality time with my boyfriend after several months.
doctor
Answered by Dr. Vaishalee Punj (15 hours later)
Brief Answer:
Hormones or IUDs can cause spotting

Detailed Answer:
Hello and welcome,

Hormonal contraceptives and intrauterine devices can cause spotting and other symptoms. If it is troublesome, then switch to a barrier method of contraception like condom
Some ways to reduce the spotting are:
- switch to another OCP with lower doses
- take OCP at the same time everyday. If there is a corelation with timing of pill intake and spotting, then adjust the timing os pill intake

Another medicine to control an occasional minimal spotting is not recommended. If there is actual ongoing bleeding, then see a doctor and get medicine to control that. Also get a pap smear done to rule out other causes.

Regards,
Dr Vaishalee
Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 3255 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
How To Stop Spotting On Krimson 35 ?

Brief Answer: Hormones or IUDs can cause spotting Detailed Answer: Hello and welcome, Hormonal contraceptives and intrauterine devices can cause spotting and other symptoms. If it is troublesome, then switch to a barrier method of contraception like condom Some ways to reduce the spotting are: - switch to another OCP with lower doses - take OCP at the same time everyday. If there is a corelation with timing of pill intake and spotting, then adjust the timing os pill intake Another medicine to control an occasional minimal spotting is not recommended. If there is actual ongoing bleeding, then see a doctor and get medicine to control that. Also get a pap smear done to rule out other causes. Regards, Dr Vaishalee